# SDR DALA2017041703113

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 67,846 hours, 49,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI-ICE USED TWICE. BOTH TIMES DURING USE, AN ODOR WAS  NOTICED THROUGHOUT THE CABIN AND COCKPIT.  OZONE TYPE ODOR.  IT  CEASED WHEN ENGINE ANTI-ICE WAS SELECTED OFF.   INSPECTED RHT NR 1 & 2 ENGINE ANTI-ICE DUCTS. CHECKED OK.  RAN ENGINES NO ODOR NOTED.  CREW STATED NO SMOKE, JUST ODOR.  VERIFIED NO APU CONTAMINATION. CLEANED THE MLG WW, BELLY, 48 SEC, & APU INLET. BORESCOPED LT AUG VALVE, LT PRV, LT CROSSFEED VALVE, LT FLOW CONTROL VALVE, & CENTER MANIFOLD FOR OIL, NO OIL CONTAMINATION FOUND FROM NR 1 ENG PREVIOUS HOC.  PERFORMED  BOTH ALT DUCT BURN & FULL DUCT BURN, NO SMOKE ODOR NOTED.  REPLACED COALESCER BAGS.  A/C OK FOR SERVICE. C/W ALL NO GO ODI PROCEDURES.
